Alert archive / Wisconsin / Snow Advisories in 2007

Snow Advisory 5, NWS Green Bay, WI

March 18, 200710 counties in Wisconsin

NWS Green Bay, WI issued this snow advisory at Mar 18, 2007, 4:52 AM CDT for 10 counties in Wisconsin. It took effect at Mar 18, 2007, 3:36 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2007, 4:52 AM CDT (09:52 UTC)
In effect from
Mar 18, 2007, 3:36 PM CDT
Expired
Mar 19, 2007, 4:43 AM CDT
In force
13 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 112 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2101 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 180952
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
452 AM CDT SUN MAR 18 2007

...SNOW EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT...

.A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CANADA WILL
BRING A SWATH OF SNOW ACROSS FAR NORTHERN WISCONSIN. FARTHER
SOUTH...THE SNOW WILL MIX WITH SLEET AND RAIN...RESULTING IN
LESSER ACCUMULATIONS.

WIZ005-010>013-181800-
/O.NEW.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
452 AM CDT SUN MAR 18 2007

...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
MONDAY. 

SNOW WILL DEVELOP ACROSS FAR NORTHERN WISCONSIN THIS EVENING...
THEN CONTINUE OVERNIGHT. ACCUMULATIONS OF 3 TO 5 INCHES ARE
ANTICIPATED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
KIECKBUSCH
4 follow-up statements
000 
WWUS43 KGRB 181647
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1147 AM CDT SUN MAR 18 2007

...SNOW EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT...

.A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CANADA WILL BRING
A SWATH OF SNOW ACROSS FAR NORTHERN WISCONSIN. FARTHER SOUTH...
THE SNOW WILL MIX WITH SLEET AND RAIN...RESULTING IN LESSER
ACCUMULATIONS.

WIZ005-010>013-182130-
/O.CON.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
1147 AM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT MONDAY. 

SNOW WILL DEVELOP ACROSS FAR NORTHERN WISCONSIN THIS EVENING...
THEN CONTINUE OVERNIGHT. ACCUMULATIONS OF 3 TO 5 INCHES ARE
ANTICIPATED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KGRB 182036
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT SUN MAR 18 2007

...SNOW HEADED TOWARD NORTHEAST WISCONSIN TONIGHT...

.A STRONG AND FAST MOVING AREA OF LOW PRESSURE IS FORECAST TO MOVE
ACROSS ONTARIO TONIGHT AND BRING A COLD FRONT INTO WISCONSIN. A
SWATH OF SNOW IS EXPECTED TO PUSH ACROSS NORTHEAST WISCONSIN
STARTING THIS EVENING...AND THEN BEGIN TO DIMINISH TOWARD
DAYBREAK. THE HEAVIER ACCUMULATIONS WILL OCCUR NEAR THE MICHIGAN
BORDER...AS WARMER AIR ALOFT MIXES SOME RAIN AND SLEET WITH THE
SNOW INTO PARTS OF CENTRAL AND EASTERN WISCONSIN TO LESSEN
ACCUMULATIONS.

WIZ020>022-073-074-190445-
/O.EXB.KGRB.SN.Y.0005.070319T0200Z-070319T1400Z/
MENOMINEE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...CRIVITZ
336 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT
MONDAY. 

SNOW WILL DEVELOP ACROSS FAR NORTHEAST WISCONSIN THIS EVENING...
AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 3 TO 5
INCHES ARE ANTICIPATED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ018-019-190445-
/O.EXA.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/
LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO
336 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
MONDAY. 

SNOW WILL DEVELOP ACROSS NORTH CENTRAL WISCONSIN THIS EVENING...
AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 3 TO 5
INCHES ARE ANTICIPATED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ012-013-190445-
/O.EXT.KGRB.SN.Y.0005.070319T0200Z-070319T1400Z/
FLORENCE-NORTHERN MARINETTE-
336 PM CDT SUN MAR 18 2007

...SNOW ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT
MONDAY...

THE SNOW ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CDT MONDAY. 

SNOW WILL DEVELOP ACROSS FAR NORTHEAST WISCONSIN THIS
EVENING...AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS
OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ005-010-011-190445-
/O.CON.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/
VILAS-ONEIDA-FOREST-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
336 PM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT MONDAY. 

SNOW WILL DEVELOP ACROSS FAR NORTH CENTRAL WISCONSIN THIS
EVENING...AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS
OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

KALLAS
000 
WWUS43 KGRB 190240
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CDT SUN MAR 18 2007

...SNOW HEADED TOWARD NORTHEAST WISCONSIN TONIGHT...

.A STRONG AND FAST MOVING AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS ONTARIO TONIGHT AND BRING A COLD FRONT INTO
WISCONSIN. PERIODS OF SNOW WILL AFFECT NORTHERN WISCONSIN
OVERNIGHT....WITH OCCASIONAL SNOW FARTHER SOUTH. SOME RAIN COULD
BE MIXED WITH THE SNOW AT TIMES.

WIZ020>022-073-074-190345-
/O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1400Z/
MENOMINEE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...CRIVITZ
940 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. 

SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE LIGHTER THAN ORIGINALLY
EXPECTED. ONE TO THREE INCHES OF SNOW IS EXPECTED BY MORNING.

$$

WIZ018-019-190345-
/O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1200Z/
LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO
940 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. 

SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE LIGHTER THAN ORIGINALLY
EXPECTED. ONE TO THREE INCHES OF SNOW IS EXPECTED BY MORNING.

$$

WIZ012-013-191045-
/O.CON.KGRB.SN.Y.0005.000000T0000Z-070319T1400Z/
FLORENCE-NORTHERN MARINETTE-
940 PM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY. 

THREE TO FIVE INCHES OF SNOW IS EXPECTED OVERNIGHT. A SNOW
ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ005-010-011-191045-
/O.CON.KGRB.SN.Y.0005.000000T0000Z-070319T1200Z/
VILAS-ONEIDA-FOREST-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
940 PM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

THREE TO FIVE INCHES OF SNOW IS EXPECTED OVERNIGHT. A SNOW
ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KGRB 190943
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
443 AM CDT MON MAR 19 2007

...SNOW HAS TAPERED OFF ACROSS NORTHERN WISCONSIN...

WIZ012-013-191045-
/O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1400Z/
FLORENCE-NORTHERN MARINETTE-
443 AM CDT MON MAR 19 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. 

SCATTERED SNOW SHOWERS AND PATCHY DRIZZLE OR FREEZING DRIZZLE WILL
LINGER ACROSS THE REGION THIS MORNING...BUT LITTLE OR NO ADDITIONAL
ACCUMULATION IS EXPECTED.

ROADS MAY STILL BE SNOW COVERED AND SLIPPERY IN SPOTS...SO MOTORISTS
SHOULD USE CAUTION ON THE MORNING COMMUTE TO WORK OR SCHOOL.

$$

WIZ005-010-011-191045-
/O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1200Z/
VILAS-ONEIDA-FOREST-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
443 AM CDT MON MAR 19 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. 

SCATTERED SNOW SHOWERS AND PATCHY DRIZZLE OR FREEZING DRIZZLE WILL
LINGER ACROSS THE REGION THIS MORNING...BUT LITTLE OR NO ADDITIONAL
ACCUMULATION IS EXPECTED.

ROADS MAY STILL BE SNOW COVERED AND SLIPPERY IN SPOTS...SO MOTORISTS
SHOULD USE CAUTION ON THE MORNING COMMUTE TO WORK OR SCHOOL.

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Mar 18, 4:30 AM CDT, 22 minutes earlier.

Area forecast discussion, Mar 18, 4:30 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT SUN MAR 18 2007

.SHORT TERM...TODAY THROUGH MONDAY...MAIN FCST CONCERNS ARE HEADLINES
AND SNOW AMOUNTS FOR TONIGHT.

HIGH PRESSURE REMAINED IN PLACE OVER WI EARLY THIS MORNING...WITH ONLY
SOME PATCHY HIGH CLOUDS NOTED OVER CNTRL WI. STRONG RETURN FLOW AND
ASSOC WAA/ISENT LIFT WAS ONGOING OVER THE NORTHERN PLAINS IN ADVANCE OF
A CLIPPER LOW PRESSURE SYSTEM OVER SW SASK. HOWEVER...PCPN WAS SLOW TO
DEVELOP DUE TO LINGERING DRY AIR.

MODELS HAVE COME INTO RELATIVELY GOOD AGREEMENT THROUGH TONIGHT...WITH
A SLOWER ARRIVAL TIME FOR THE PCPN...AND HIGHEST QPF AMOUNTS ACROSS THE
NE 1/2 OF THE CWA TONIGHT. THE BIGGEST DIFFERENCES REVOLVE AROUND THE
AMOUNT OF WARM AIR THAT WILL ADVECT INTO THE REGION OVERNIGHT...AND
ASSOC PCPN TYPE. THE UKMET/CANADIAN WERE MOST AGGRESSIVE BRINGING WARM
AIR INTO THE RGN TONIGHT...BUT THINK THAT THE COOLER NAM/GFS SOLNS ARE
MORE LIKELY TO VERIFY DUE TO SIGNIFICANT EVAP COOLING AS THE PCPN
DEVELOPS. REGARDLESS...THINK THAT A MIX WILL DEVELOP ACROSS ALL BUT OUR
FARTHER NORTHERN COUNTIES OVERNIGHT. HAVE DECIDED TO ISSUE A SNOW
ADVISORY FOR 3-5 INCHES OF SNOW OVER THE FAR NORTH...THEN A TIER OF
COUNTIES WITH A SNOW/SLEET/RAIN MIX...THEN JUST RAIN AND SNOW OVER C/EC
WI. MOST OF PCPN SHOULD END BY 12Z/MON...SO WILL END THE ADVISORY THEN.

ON MONDAY...SOME LGT PCPN MAY LINGER IN THE EAST EARLY...AND SOME MINOR
LK-EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP OVER NC WI DURING THE
AFTERNOON AS BRISK NW WINDS BRING COLDER AIR ACROSS LK SUPERIOR.

STAYED FAIRLY CLOSE TO MET GUIDANCE TEMPS OVER THE NEXT FEW DAYS. TRIED
TO WORK SOME NON-DIURNAL TRENDS INTO THE GRIDS...WITH A SLIGHT WARMING
TREND OVERNIGHT...AND COOLING TEMPS MONDAY AFTERNOON.

.LONG TERM...MONDAY NITE THRU SATURDAY. FORECAST FOCUS ON TEMPERATURES
DURING THE MIDDLE OF THE WEEK...THEN PRECIP CHANCES LATER IN THE WEEK.

AFTER A BRIEF SHOT OF COLD AIR MONDAY NITE AND TUESDAY SOUTH WINDS BRING
BEGIN WARM ADVECTION TUESDAY NITE. GIVEN SOUTHERLY WINDS AND INCREASING
HEIGHTS/TEMPERATURES WILL RAISE TUESDAY NITE MINS SEVERAL DEGREES AND GO
WELL ABOVE GUIDANCE. THE WARM AIR ADVECTION BRING RAIN TO THE AREA
WEDNESDAY AS THE GFS/CANADIAN MODELS INDICATE RAIN MOVING INTO THE
REGION A BIT QUICKER. THEREFORE WILL TIME THE PRECIP IN A BIT SOONER
WEDNESDAY.

THE WARM TEMPERATURES AND CHANCES FOR RAIN CONTINUE INTO THE LATER PART
OF THE WEEK AS SIGNIFICANT MODEL DIFFERENCES CROP UP. THE GFS HAS A
COMPLETELY DRY THURSDAY NITE AND FRIDAY WITH A RIDGE OF HIGH PRESSURE
BUILDING IN ACROSS THE AREA. CONVERSELY...THE DGEX AND CANADIAN LINGER
THE FRONTAL BOUNDARY ACROSS THE WESTERN GREAT LAKES WITH A CONTINUED
CHANCE FOR RAIN. WILL OPT TO LEAVE THE FORECAST AS IS AT THIS TIME GIVEN
IT MATCHES THE CANADIAN/DGEX SOLUTION.

.AVIATION...HIGH PRESSURE WILL DOMINATE THE WEATHER OVER CNTRL AND NE
WI. SCT-BKN STRATOCU SHUD DSIPT AFTER SUNSET.  HIGH CLDS WL BEGIN
STREAMING INTO AREA AHD OF NEXT SYSTEM LATE TNGT AND SUN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM MONDAY
WIZ005-010>013-
&&

KIECKBUSCH/KURIMSKI
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Mar 17, 3:00 PM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
300 PM CDT SAT MAR 17 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
300 PM CDT SAT MAR 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ONE TO THREE INCHES OF SNOW ARE POSSIBLE SUNDAY NIGHT AS A LOW PRESSURE
SYSTEM QUICKLY MOVES ACROSS THE STATE.  THE HIGHEST AMOUNTS ARE EXPECTED
ACROSS THE NORTH.  UNTREATED ROADS COULD BECOME SLICK SUNDAY NIGHT.

ISOLATED THUNDERSTORMS ARE FORECAST WEDNESDAY AND THURSDAY...BUT NO
SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-564-181200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
300 PM CDT SAT MAR 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY WINDS MAY POSE A HAZARD TO SMALL CRAFT ON SUNDAY NIGHT AND
MONDAY...AND AGAIN THURSDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY...BUT NO
SEVERE WEATHER IS EXPECTED AT THIS TIME.

JKL/KALLAS
WEATHER.GOV/GREENBAY

Nearby

Snow Advisories in Wisconsin, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.